Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the itching and swelling in my Achilles tendon?

Hello, My achilis tendon was painful and a little swollen for 3/4 days after a usual 15min warm-up run before my wight training. After 2 days of rest the pain went away but it is still a little swollen and now the skin over the tendon became very ichi, and the skin is a little darker than usual. What could be going on ? Is that part of the healing process ?
Mon, 1 Dec 2014
Report Abuse
Orthopaedic Surgeon 's  Response
Hi
Welcome to healhcaremagic
After going through your query I concluded that you got Achillis tendinitis. It has been due to overexertion. Now swelling is reduced but some swelling remains. There is itching and blackening of skin. It may be due to healing process. But you should take rest and specially not use the effected tendoachillis so that you completely relieved of it. For pain relief you can take analgesic such as ibuprofen. You can discuss with your Doctor about it. Hope your query get answered. If you have any clarification then please don't hesitate to write to us. I will be happy to help you.
Wishing you a good health. Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What is the itching and swelling in my Achilles tendon?

Hi Welcome to healhcaremagic After going through your query I concluded that you got Achillis tendinitis. It has been due to overexertion. Now swelling is reduced but some swelling remains. There is itching and blackening of skin. It may be due to healing process. But you should take rest and specially not use the effected tendoachillis so that you completely relieved of it. For pain relief you can take analgesic such as ibuprofen. You can discuss with your Doctor about it. Hope your query get answered. If you have any clarification then please don t hesitate to write to us. I will be happy to help you. Wishing you a good health. Take care.